# SDR ASMF200408019

- Difficulty date: August 21, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 54,538 hours, 26,009 cycles
- Engine: Pwa JT8D219
- Engine time: 30,814 hours, 17,984 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 320115
- Part serial: A11746
- Condition: Failed
- Location: Rt Engine
- Part time: 3,221 hours, 2,096 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED, RT ENGINE NOSE COWLING ANTI-ICE VALVE INOPERATIVE, CIRCUIT BREAKER L-30 WAS ACTIVATED AND (R ENGINE ANTI-ICE) AND (R ENGINE VALVE) LIGHTS TURNED ON.  NOSE COWLING ANTI-ICE VALVE WAS REPLACED IAW MM 75-10-03, TEST CORRECT.
